# SDR AALA2018071879002

- Difficulty date: July 7, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE RT ELEVATOR LOWER SKIN PANEL HONEYCOMB CORE CELLS.  13 INCHES INBD FROM RIB 10 AND 3.5 INCHES FROM TRALING EDGE.  REPAIRED THE RT ELEVATOR SKIN IAW SRM 55-21-11-300-005 PAR 2A.
